# SDR CA070730002

- Difficulty date: July 23, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,487 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 30244
- Part serial: 1357
- Condition: Broken
- Location: Mlg
- Part time: 1,848 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT THE TIME OF TAKEOFF THE WHEEL OF BLOCKED LT A AND A CAUSED THE EXIT OF TRACK OF THE APPARATUS. APPARATUS A DOES NOT SUFFER ANY DAMAGE AND AT SUMMER MOVED TO THE AIR OF PARKING. A TEAM OF MAINTENANCE OF THE COMPANY EAST GONE ON THE SPOT AND A FOUND THAT A DISC OF THE LT BRAKE WAS BROKEN. REPLACED BRAKE. (TC NR 20070730002)
